Jump to content

Search the Community

Showing results for tags 'Proac Withdrawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 1 result

  1. 9 months ago today I took my last Prozac and I am still dealing with withdrawal. I took 15 mg of Fluoxetine for 12 years from PAR pharmaceuticals. In July 2015 the fluoxetine I received from the pharmacy was from TEVA pharmaceuticals, apparently PAR pharmaceuticals discontinued the tablets I was taking. Well, my body did not react well to the TEVA brand. I started having nausea and tremors. After a couple of days on the TEVA brand I switched to the MYLAN brand but nothing changed. Realizing my body was not going to handle the change I decided to taper but it seemed pointless because my body was in withdrawal from the PAR pharmaceutical fluoxetine my body was use to taking. On August 27th 2015 I took my last pill. From July to November I dealt with nausea and tremors and then all hell broke loose. On top of the nausea and tremors I developed a bad smell in my nose that only I can smell, internal shaking that is constant, the nausea got much worse, I started having hot flashes, night sweats, insomnia and chills. I also have cried almost every day since November. In December I had a gastric emptying study done due to the nausea and lack of appetite. I discovered I now have delayed gastric emptying. To date I have lost 44 pounds from the nausea and not being able to eat. I have also had a CT scan and an MRI for the tremors and internal shaking. Those results were normal. I have seen an ENT for the bad smell in my nose, but they can find nothing wrong. I have noticed that I am feeling a tiny and I stress tiny bit better but I still have the internal shaking, nausea, bad smell in my nose and crying. I have read about internal shaking in withdrawal but how long does it go on. I was put on Prozac for panic attacks and the constant internal shaking is making me feel panicky and anxious. Does anything help with it? Has anyone else experienced a bad smell in their nose or heard of anyone having a bad smell in their nose during withdrawal? Thank you for any advice or help anyone can offer me.
×

Important Information

By using this site, you agree to our Terms of Use.